The Stacks Project


Bibliography item: cadman

authorCadman, Charles
titleUsing stacks to impose tangency conditions on curves
year2007
typearticle
journalAmer. J. Math.
number2
volume129
pages405–427
fjournalAmerican Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{cadman,
  author = {Cadman, Charles},
  title = {Using stacks to impose tangency conditions on curves},
  year = {2007},
  journal = {Amer. J. Math.},
  number = {2},
  volume = {129},
  pages = {405--427},
  fjournal = {American Journal of Mathematics},
}